Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Feeling drowsy all the time. What could be the reason? - Online Doctor Chats

Date : 20-Sep-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:hI doc
Doctor:good afternoon
Doctor:please proceed with your query
User:Good afternoon DR.
User:I am feeling drowsy all the time, and I have listed the complaints in my query
User:what could be the reason
Doctor:I am sorry
Doctor:I do not have your query here
Doctor:please tell me in brief about your problem
User:I am diabetic from past 12 years and I am also having BP from past 6 years
Doctor:proceed further
User:I am unable to perform my work 100% and iam always feeling lazy
Doctor:sorry about that
Doctor:did you check your thyroid status?
User:for BP i am taking olsar 20 mg and for sugar i am using dionil
User:i have not checked thyroid
Doctor:oh, Dionil is very old drug
Doctor:try to change to newer drugs like Gliptins
Doctor:please ask your doctor to do this
Doctor:There are many good drugs available in market now
User:how much mg
Doctor:You can choose a better drug based on the blood sugar levels
Doctor:Gliptins is a group of drugs
Doctor:there are different drugs with different mgs
Doctor:We need to choose the best for you
Doctor:This can be done in consultation with your treating doctor
User:i take sugar tablet only when i feel that low or high
Doctor:Can I call you regarding the same?
Doctor:are you fine with it?
User:which drug will you prescribe for BP
Doctor:any time that is comfortable for you, we can talk
User:please call me on 0000
Doctor:what time shall I call you?
User:can you call now
Doctor:I can
Doctor:I shall call you in 5 mins
Doctor:all right?
User:thank you doctor my name is XXXXXXX and iam chatting from XXXXXXX ID
User:doc are u calling me now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor